Main Article Content


We propose a new (CQ) algorithm for strictly asymptotically pseudo-contractive mappings and obtain a strong convergence theorem for this class ofmappings in the framework of Hilbert spaces.



CQ-iteration strictly asymptotically pseudo-contractive mapping common ¯xed point implicit iteration strong convergence Hilbert space.

Article Details

How to Cite
Saluja, G. S., & Nashine, H. K. (2010). STRONG CONVERGENCE THEOREMS FOR STRICTLY ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN HILBERT SPACES. Journal of the Indonesian Mathematical Society, 16(1), 25–38.